# SDR ASMF200404007

- Difficulty date: April 12, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,093 hours, 29,652 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 6010N000103
- Part serial: 1591
- Condition: Failed
- Location: Slats
- Part time: 33,496 hours, 22,701 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXIING THE AUTO SLAT FAIL LIGHT TURNED ON.  AT PLATFORM, THE TECHNICAL PERSONNEL PERFORMED A TEST TO THE SYSTEM GETTING THE SAME RESULTS WITH FAIL CODE IN BOTH COMPUTERS.  AIRPLANE WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE BOTH AUTO SLAT ACTUATORS WERE REPLACED IN ACCORDANCE WITH MM 27-80-08.  ADDITIONALLY S1-467 SWITCH AND ATTACK ANGLE WERE REPLACED IN ACCORDANCE WITH MM 27-80-07 AND 34-19-01, TESTS WERE PERFORMED IN ACCORDANCE WITH MM 27-80-08 AND 34-19-00, ALL CORRECT.
